# SDR AT9900794

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 197-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT AT BS 197-256 CORRODED OUT OF LIMITS ON SUPPORT AND 2 CRACKS ON SUBFLOOR.  REMOVED AND REPLACED  FLOOR SUPPORT AT BS 197.  FABRICATED AND INSTALLED REPAIR DOUBLER ON SUBFLOOR IAW DC9 SRM 53-20-1 AND 51-10-2.
